Title

Retroperitoneal hematoma secondary to iliac crest contusion in a football player

Document Type

Article

Publication Date

1-1-2008

Abstract

This case of a retroperitoneal hematoma that developed in a football player several days after having sustained an iliac crest contusion may have been affected by the athlete's self-administration of ibuprofen. Although there is no evidence to establish a cause and effect relationship, altered platelet function may have contributed to the hematoma formation. We advise athletic trainers to carefully monitor the use of NSAIDs for pain relief following iliac crest contusion and other injuries that might present risk for bleeding. © 2008 Human Kinetics - Att.

Publication Name

Athletic Therapy Today

Volume Number

13

First Page

8

Last Page

10

Issue Number

2

DOI

10.1123/att.13.2.8

This document is currently not available here.

Share

COinS